Vol. 6, No. 2, 2012

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 9, 1967–2212
Issue 8, 1739–1965
Issue 7, 1489–1738
Issue 6, 1243–1488
Issue 5, 1009–1241
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Arithmetic of singular Enriques surfaces
195–230

Klaus Hulek and Matthias Schütt

An upper bound on the Abbes–Saito filtration for finite flat group schemes and applications
231–242

Yichao Tian

On the smallest number of generators and the probability of generating an algebra
243–291

Rostyslav V. Kravchenko, Marcin Mazur and Bogdan V. Petrenko

Moving lemma for additive higher Chow groups
293–326

Amalendu Krishna and Jinhyun Park

Fusion rules for abelian extensions of Hopf algebras
327–339

Christopher Goff

Uniformly rigid spaces
341–388

Christian Kappen

On a conjecture of Kontsevich and Soibelman
389–404

Lê Quy Thuong